# SDR ASAA2019111251263

- Difficulty date: November 5, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 43,067 hours, 12,834 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Exhaust Duct
- Condition: Fire
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

APU FLAMEOUT WHILE PARKED AT GATE PRIOR TO PUSHBACK. RAMP PERSONNEL NOTICED LARGE FLAME OUT EXHAUST. APU FAULT LIGHT ILLUMINATED. APU SWITCHED OFF. RAMP PERSON PULLED APU FIRE SWITCH IN WHEEL WELL. GROUNDED - YES. PERFORMED APU BITE, FOUND MX MESSAGE 49-11023 "REMOTE FIRE HANDLE PULLED" 11-6-19. PERFORMED FIM TASK 49-10 TASK 803 NO OTHER OCCURRENCES, RAN APU OPERATES NORMAL, PERFORMED APU BITE AFTER RUN, CURRENT STATUS NO FAILURES FOUND.
